after a virtually pain-free few months I've had twinges in my hands, feet and legs for the last week or so. At first they lasted just a minute or two during the night, mainly. Both intensity and frequency have increased so that today I've had these unpleasant sensations pretty much constantly and it is getting close to pain.
At the same time I feel quite peculiar all over, as if I was made of putty! A yukky, soft and squidgy feeling from my legs to my neck!
I am on 5mg of Prednisolone daily - it's as if the disease has finally broken through the steroid barrier. I've also been taking Methotrexate for about 10 weeks now and I'm wondering whether these changes might be related to the MTX finally beginning to do its work. Has anyone else experienced a worsening of symptoms at this stage of treatment?
(I'll be off to the doctor if things get worse but for now I'm just interested in other peoples' experiences. Anyone who can make any sense of my description of the 'putty' feeling deserves a medal!)